Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 22, 2007, 11:31 PM EDT for Lapeer County, Michigan. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 11:31 PM EDT (03:31 UTC)
- Expired
- Aug 23, 2007, 12:04 AM EDT
- In force
- 33 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Lapeer County, MI
The radar
The Detroit radar (KDTX), 58 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 11:34 PM EDT | TSTM WND DMG | Lapeer, MI | TREE DOWN |
| Aug 22, 11:43 PM EDT | TSTM WND DMG | 2 Ssw Attica, MI | TREE DOWN AT LAKE GEORGE AND NEWARK ROADS |
| Aug 22, 11:50 PM EDT | TSTM WND DMG | 1 Nw Imlay City, MI | TREE DOWN ON IMLAY CITY ROAD NEAR SUMMERS ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 8:19 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 230331
SVRDTX
MIC087-230415-
/O.NEW.KDTX.SV.W.0101.070823T0331Z-070823T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1131 PM EDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAPEER COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 1215 AM EDT
* AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR LAPEER...AND MOVING EAST AT 30
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LUM...ATTICA...KINGS MILL AND 9 MILES NORTH OF DRYDEN BY 1140 PM
EDT...
IMLAY CITY BY 1145 PM EDT...
GOODLAND TOWNSHIP AND 9 MILES SOUTH OF BURNSIDE BY 1150 PM EDT...
THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND HEAVY RAIN.
LAT...LON 4330 8334 4289 8346 4290 8299 4329 8300
4328 8312 4332 8312
$$
MANN / OROW1 follow-up statement
000
WWUS53 KDTX 230404
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1203 AM EDT THU AUG 23 2007
MIC087-230413-
/O.CAN.KDTX.SV.W.0101.000000T0000Z-070823T0415Z/
LAPEER MI-
1203 AM EDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR LAPEER COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING
HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHEAST MICHIGAN.
LAT...LON 4330 8334 4289 8346 4290 8299 4329 8300
4328 8312 4332 8312
$$
MANN / OROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 7:47 PM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 22, 7:47 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 747 PM EDT WED AUG 22 2007 .UPDATE... BASED ON UPSTREAM RADAR IMAGERY HAVE HAD TO INCREASE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE REST OF THE EVENING INTO THE OVERNIGHT. AREA OF LOW LEVEL MOISTURE CONVERGENCE HAS CAUSED THUNDERSTORMS TO RAPIDLY DEVELOP OVER SW LOWER MI. MEANWHILE...LARGE CONVECTIVE COMPLEX OVER LAKE MICHIGAN CONTINUES TO MOVE EAST-NORTHEAST. ANTICIPATING THE BULK OF THIS CONVECTION TO WORK ITS WAY INTO THE SAGINAW VALLEY LATER THIS EVENING. HOWEVER...THE COMPLEX HAS GENERATED A SUBSTANTIAL COLD POOL. SOUTHWESTERLY FLOW IN REGION OF VERY HIGH INSTABILITY OVER IL/IN/SW LOWER MI SHOULD ALLOW CONVECTION TO DEVELOP FARTHER SOUTH...POSSIBLY EVOLVING INTO ITS OWN CONVECTIVE COMPLEX. DESPITE A WEAK CAP OVER SE MI...APPROACHING CONVECTION SHOULD RAPIDLY ERODE THIS CAP. THE LATEST SPC MESO ANALYSIS STILL SHOWS 3-4K J/KG MUCAPE ACROSS FAR SOUTHERN LOWER MI/NORTHERN IN. SO THERE WILL REMAIN A CHANCE OF SEVERE WEATHER THROUGH THE EVENING. && .PREV DISCUSSION...ISSUED 712 PM EDT WED AUG 22 2007 AVIATION... THE LOW LEVEL FOCUS FOR CONVECTION WILL EXTEND FROM SOUTHERN WISCONSIN THROUGH WESTERN AND CENTRAL LOWER MI THROUGH THE NIGHT. MBS APPEARS THE MOST FAVORABLE SITE FOR THUNDERSTORM ACTIVITY TONIGHT...ESPECIALLY AFTER 03Z. HOWEVER...WITH CURRENT UPSTREAM CONVECTION ALREADY APPROACHING MUSKEGON..CHANCES OF FNT SEEING THUNDERSTORMS TONIGHT SEEM HIGH ENOUGH TO ALSO MENTION IN THE TAF. THE DETROIT AREA LOOKS TO BE FARTHER REMOVED FROM THE LOW LEVEL INFLOW THROUGH MOST OF THE NIGHT. WHILE THERE IS A CHANCE DTW MAY SEE REMNANT THUNDERSTORM ACTIVITY AROUND OR SHORTLY AFTER 12Z...CHANCES SEEM TOO LOW AT THIS STAGE TO INCLUDE IN THE TAF FORECAST. OTHERWISE...AMPLE BOUNDARY LAYER MOISTURE SHOULD LEND ITSELF TO SOME MVFR VISIBILITY IN FOG/HAZE THROUGH THE NIGHT AND INTO MID TO LATE MORNING ON THURSDAY. PREV DISCUSSION...ISSUED 313 PM EDT WED AUG 22 2007 SHORT TERM...TONIGHT SUBSIDENCE IN THE WAKE OF THIS MORNINGS MCS HAS LEFT SOUTHEAST MICHIGAN HIGH AND DRY FOR THE MOMENT. THE ATMOSPHERE HAS BEEN DESTABILIZING AS SURFACE TEMPS ARE PUSHING INTO THE MID 80S WITH EVEN A FEW UPPER 80S...ALONG WITH DEW POINTS CLIMBING INTO THE LOWER 70. THE BEST INSTABILITY IS JUST SOUTH OF THE BORDER/OVER THE NORTHERN OHIO VALLEY...WHERE SURFACE BASED CAPES ARE OVER 4000 J/KG...PER LAPS DATA...WITH MLCAPES OF 3000 J/KG. WITH THE AMOUNT OF WARM AIR AT 850 MB OVER OUR CWA...+22C PER ACARS FLIGHT OUT OF KDTW...MID/UPPER 80S AND LOWER 70 DEW POINTS WILL LIKELY NOT BE SUFFICIENT TO GENERATE STORMS WITHIN THE RIDGE/SUBSIDENCE REGION AND LACK OF SUFFICIENT LOW LEVEL CONVERGENCE EVIDENT AT THE PRESENT TIME. HOWEVER...THERE IS ALSO SOME SEMBLANCE OF AN UPPER WAVE MOVING NORTHEAST OUT OF THE CENTRAL PLAINS...WHICH COULD ACT ON THE SURFACE TROUGHING/DEEPER MOISTURE NEAR THE SOUTHERN MICHIGAN LAKESHORE/NORTHERN IL/IN...AS CHICAGO ACARS DATA INDICATING LITTLE IN THE WAY OF A CAP. THAT UPPER WAVE ALREADY LOOKS TO BE ALLOWING FOR SOME DEVELOPMENT OVER MISSOURI. WITH VERY STEEP MID LEVEL LAPSE RATES OF 7 C/KM FROM 700-500 MB AND PREVIOUSLY MENTIONED CAPES WORKING INTO SOUTHEAST MICHIGAN...WORTHY OF RESPECT AND STILL WILL MAINTAIN A CHANCE OF STORMS CAPABLE OF PRODUCING SEVERE WEATHER THIS EVENING...AS IT ONLY TAKES THE OUTFLOW OF ONE STORM TO START THE BALL ROLLING. 0-6 KM BULK SHEAR IS CURRENTLY REAL GOOD OVER SOUTHERN LOWER MICHIGAN (35-40 KNOTS)...BUT IS FORECASTED TO DECREASE BELOW 20 KNOTS BY 00Z...BEFORE INCREASING TO 30 KNOTS TOWARD 12Z THURSDAY...PER GFS/NAM. IF WE DONT SEE STORMS THIS EVENING...ANOTHER CHANCE OF STORMS LATE TONIGHT...AS THE THUNDERSTORM COMPLEX OVER THE MIDWEST PROPAGATES EAST...PER CORFIDI VECTORS...FAIRLY CLOSE TO THE FRONTAL BOUNDARY WHICH IS EXPECTED TO RESIDE OVER NORTHERN LOWER MICHIGAN TOMORROW MORNING. THUS...BEST CHANCE/LIKELY POPS LOOKS TO BE OVER TRI-CITIES REGION BY OR JUST AFTER 12Z THURSDAY (ALLOWING FOR AN ACCELERATION OVERNIGHT AS LOW LEVEL JET STRENGTHENS)...WITH DECREASING CHANCE SOUTHEASTWARD. WELL ORGANIZED MCS COMPLEX IS WORTHY OF MAINTAINING SLIGHT CHANCE OF SEVERE EVEN INTO THE MORNING HOURS WITH UKMET STILL INDICATING 850 MB COMPUTED CAPES OF 1500+ J/KG THROUGH 12Z THURSDAY ACROSS CENTRAL LOWER MICHIGAN. LONG TERM...THURSDAY THROUGH WEDNESDAY NAM APPEARS TO BE HAVING SOME DEGREE OF DIFFICULTY WITH CONVECTIVE FEEDBACK IN ITS SURFACE PRESSURE PATTERN DEPICTIONS THROUGH SATURDAY... AND HIGHLY DOUBTFUL WELL SEE SUCCESSIVE SURFACE WAVES OF THAT MAGNITUDE MOVING UP THE BOUNDARY THE NEXT COUPLE OF DAYS. INSTEAD PREFER THE FLATTER GFS SOLUTION...WHICH IS ALSO SHOWING FAIRLY DECENT CYCLE-TO-CYCLE CONSISTENCY. IT WILL BE VERY DIFFICULT TRYING TO PIN DOWN PRECIPITATION TIMING WITH FRONTAL BOUNDARY LINGERING IN THE AREA THROUGH SATURDAY MORNING... BUT ENOUGH MOISTURE...INSTABILITY AND FORCING CERTAINLY IN PLACE TO JUSTIFY A BROADBRUSH LIKELY POP SCENARIO (OR HIGH CHANCE) NEXT TWO DAYS. ALSO WITH MID-TROPOSPHERIC WINDS PROGGED AROUND 50 KNOTS SUSPECT ANY CONVECTION THAT DEVELOPS COULD EASILY ORGANIZE INTO BOWING LINE SEGMENTS. AS USUAL... A LOT DEPENDS ON DEGREE OF UPSTREAM CONVECTIVE DEBRIS...POTENTIAL SUNSHINE AND DESTABILIZATION THURSDAY AND FRIDAY. LATEST MAV TEMPS FOR THURSDAY AND FRIDAY ARE BACK INTO THE MID 90S AS THE SURFACE FRONT MOVES NORTHWARD THROUGH THE CWA. HOWEVER... HAVE TRIMMED THEM BACK SLIGHTLY ACCOUNTING FOR WARM GFS BIAS... WETTER GROUND FOLLOWING RECENT RAINS... AND LIKELIHOOD OF SOME CONVECTIVE DEBRIS HOLDING TEMPS DOWN. AFTER FINAL CONVECTIVE REMNANTS CLEAR OUR EARLY SATURDAY LOOK FOR A MUCH COOLER AND DRY WEEKEND...AND WILL KEEP POPS OUT OF GOING FORECAST UNTIL MID WEEK WHEN NEXT FRONT DROPS SOUTHWEARD OUT OF CANADA. GFS HAS BEEN PRETTY CONSISTENT WITH THAT FEATURE SO FEEL PRETTY CONFIDENT LEAVING POPS IN THE GOING FORECAST. MARINE... CONVECTIVE THREAT COULD RESULT IN BOWING LINE SEGMENTS THURSDAY AND FRIDAY DEPENDING ON DEGREE OF REALIZED INSTABILITY. UPPER FLOW PATTERN CERTAINLY SUPPORTING OF SIGNIFICANT MARINE HAZARD THREATS NEXT TWO DAYS. WITH SURFACE FRONT PROGGED THROUGH THE AREA STARTING EARLY SATURDAY... COULD REALIZE POTENTIAL FOR SMALL CRAFT ADVISORIES THROUGH EARLY SUNDAY WITH COOLER NORTHWESTERLIES COMING ACROSS WARMER WATERS. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && UPDATE.......CONSIDINE AVIATION.....CONSIDINE SHORT TERM...SF LONG TERM....DW MARINE.......DW YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 22, 11:30 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1130 AM EDT WED AUG 22 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-230900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1130 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TODAY AND TONIGHT OVER ALL OF SOUTHEAST LOWER MICHIGAN AS A WAVE OF LOW PRESSURE TRACKS NORTH OF THE AREA. IF THUNDERSTORMS DEVELOP...THERE IS A SLIGHT CHANCE THEY WILL BE SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS TO 60 MPH AND LARGE HAIL. THUNDERSTORM MOTION WILL BE SOUTHEAST AT 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXTENDED PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN THROUGH SATURDAY EVENING AS A STEADY PROGRESSION OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT LAKES. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY EVENING. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER FROM THURSDAY MORNING THROUGH FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-230900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 1130 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...MAINLY TONIGHT OVER ALL MARINE AREAS. IF THUNDERSTORMS DEVELOP...THERE IS A SLIGHT CHANCE THEY WILL BE SEVERE...CAPABLE OF PRODUCING WIND GUSTS TO 50 KNOTS AND LARGE HAIL. THUNDERSTORM MOTION WILL BE SOUTHEAST AT 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXTENDED PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN THROUGH SATURDAY EVENING AS A STEADY PROGRESSION OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT LAKES. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY EVENING. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER FROM THURSDAY MORNING THROUGH FRIDAY EVENING. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR SAGINAW BAY AND THE NEARSHORE WATERS OF LAKE HURON THURSDAY NIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE NORTHERN GREAT LAKES. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Aug 22, 10:18 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1018 PM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 2 N CORUNNA 43.01N 84.12W
08/22/2007 SHIAWASSEE MI LAW ENFORCEMENT
LARGE TREE DOWN ON STATE ROAD JUST NORTH OF M-21.
&&
SHULERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:47 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 58 min |
| Aug 22, 10:10 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 85 min |
| Aug 22, 10:12 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 63 min |
| Aug 22, 10:31 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 44 min |
| Aug 22, 10:55 PM EDT | Special Marine Warning | DTX | 65 min | |
| Aug 22, 11:14 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 31 min |
| Aug 22, 11:19 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 40 min |
| Aug 22, 11:38 PM EDT | Special Marine Warning | DTX | 67 min | |
| Aug 22, 11:48 PM EDT | Special Marine Warning | DTX | 57 min | |
| Aug 22, 11:51 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 54 min |
| Aug 23, 12:00 AM EDT | Special Marine Warning | DTX | 15 min | |
| Aug 23, 12:11 AM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 31 min |
| Aug 23, 12:18 AM EDT | Special Marine Warning | DTX | 56 min | |
| Aug 23, 4:14 AM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 46 min |
| Aug 23, 5:53 AM EDT | Special Marine Warning | DTX | 39 min | |
| Aug 23, 4:08 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 67 min |
| Aug 23, 4:46 PM EDT | Special Marine Warning | DTX | 79 min | |
| Aug 23, 5:24 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw | 40 min |
| Aug 23, 5:29 PM EDT | Tornado Warning | DTX | Bay | 34 min |
| Aug 23, 5:50 PM EDT | Tornado Warning | DTX | Tuscola | 55 min |
| Aug 23, 6:40 PM EDT | Tornado Warning | DTX | Sanilac | 64 min |
| Aug 23, 6:43 PM EDT | Tornado Warning | DTX | Tuscola | 14 min |
| Aug 23, 6:48 PM EDT | Special Marine Warning | DTX | 87 min | |
| Aug 23, 7:10 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Shiawassee, Washtenaw | 65 min |
| Aug 23, 7:20 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 55 min |
| Aug 23, 7:36 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Oakland, Wayne | 54 min |
| Aug 23, 7:38 PM EDT | Special Marine Warning | DTX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.